American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 71 of 71 found      Go to page: 1 2 3

[61] A. G. Miamee and H. Salehi. Necessary and sufficient conditions for factorability of nonnegative operator-valued functions on Banach space . Proc. Amer. Math. Soc. 46 (1974) 43-50. MR 0348830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] T. Rolf Turner. Erratum: ``Double commutants of algebraic operators'' (Proc. Amer. Math. Soc. {\bf 33} (1972), 415--419) . Proc. Amer. Math. Soc. 45 (1974) 466. MR 0343081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Béla Sz.-Nagy and Ciprian Foiaş. Regular factorizations of contractions . Proc. Amer. Math. Soc. 43 (1974) 91-93. MR 0336411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] James A. Deddens, Ralph Gellar and Domingo A. Herrero. Commutants and cyclic vectors . Proc. Amer. Math. Soc. 43 (1974) 169-170. MR 0328643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Stephen L. Campbell. Commutation properties of the coefficient matrix in the differential equation of an inner function . Proc. Amer. Math. Soc. 42 (1974) 507-512. MR 0348539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] S. M. Patel. Operators with powers essentially similar to those of their adjoints . Proc. Amer. Math. Soc. 42 (1974) 243-247. MR 0326453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Bruce Barnes. Operators with a strictly cyclic vector . Proc. Amer. Math. Soc. 41 (1973) 480-486. MR 0344924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] S. M. Patel. Operators with left inverses similar to their adjoints . Proc. Amer. Math. Soc. 41 (1973) 127-131. MR 0322558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Victor J. Pellegrini. General Wiener-Hopf operators and the numerical range of an operator . Proc. Amer. Math. Soc. 38 (1973) 141-146. MR 0315493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Gert K. Pedersen and Masamichi Takesaki. The operator equation $THT=K$ . Proc. Amer. Math. Soc. 36 (1972) 311-312. MR 0306958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] T. Rolf Turner. Double commutants of algebraic operators . Proc. Amer. Math. Soc. 33 (1972) 415-419. MR 0291863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 71 of 71 found      Go to page: 1 2 3